# SDR UIEA2023030900211

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - FOUND MAIN DECK SEAT TRACK CORROSION AT STA 1928 RBL 98.58( 1. REMOVED THE AFFECTED FASTERNER I.A.W SRM 51-40-02 REV-96 2. REPAIRED DAMAGE AREA I.A.W EI NO. T2023A53M-147 SEQUENCE A REV 0. 3. INSTALLED FASTENERS I.A.W SRM 51-40-02 REV9 AND DWG 65B38251 SH 62 REV A AND 65B38251 SH 66 REV- AND 65B38251 SH 67 REV A  4. ACCOMPLISHED EI NO. T2023A53M-147 REV1 5. CONDITION CHECK NORMAL AND JOB COMPLETED )
